# SDR HNAA2009051300142

- Difficulty date: May 3, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 50,923 hours, 56,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR DOOR AMBER LIGHT ILLUMINATED CYCLED GEAR PER EMERGENCY CHECKLIST AND RED UNSAFE LIGHT ILLUMINATED WITH NO ALTERNATE INDICATION, PERFORMED ALTERNATE EXTENSION ALL INDICATIONS NORMAL.  INSPECTED AND FOUND DRAG STAY PROX SWITCH FOR NOSE LANDING GEAR ROUTED INCORRECTLY.  RE-ROUTED SWITCH CABLE IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 32-20-00.
